Follow
jesus leanos
Title
Cited by
Cited by
Year
On ≤k-Edges, Crossings, and Halving Lines of Geometric Drawings of Kn
BM Ábrego, M Cetina, S Fernández-Merchant, J Leaños, G Salazar
Discrete & Computational Geometry 48 (1), 192-215, 2012
472012
3-symmetric and 3-decomposable geometric drawings of Kn
BM Ábrego, M Cetina, S Fernández-Merchant, J Leaños, G Salazar
Discrete Applied Mathematics 158 (12), 1240-1258, 2010
382010
Regularity and planarity of token graphs
W Carballosa, R Fabila-Monroy, J Leaños, LM Rivera
Discussiones Mathematicae Graph Theory 37 (3), 573-586, 2017
372017
A central approach to bound the number of crossings in a generalized configuration
BM Ábrego, S Fernández–Merchant, J Leanos, G Salazar
Electronic Notes in Discrete Mathematics 30, 273-278, 2008
322008
The connectivity of token graphs
J Leaños, AL Trujillo-Negrete
Graphs and combinatorics 34, 777-790, 2018
272018
The packing number of the double vertex graph of the path graph
JMG Soto, J Leaños, LM Ríos-Castro, LM Rivera
Discrete Applied Mathematics 247, 327-340, 2018
222018
An extended lower bound on the number of (⩽ k)-edges to generalized configurations of points and the pseudolinear crossing number of Kn
BM Ábrego, J Balogh, S Fernández-Merchant, J Leaños, G Salazar
Journal of Combinatorial Theory, Series A 115 (7), 1257-1264, 2008
222008
The maximum number of halving lines and the rectilinear crossing number of Kn for n⩽ 27
BM Ábrego, S Fernández–Merchant, J Leanos, G Salazar
Electronic Notes in Discrete Mathematics 30, 261-266, 2008
212008
The crossing number of a projective graph is quadratic in the face–width
I Gitler, P Hliněný, J Leanos, G Salazar
Electronic Notes in Discrete Mathematics 29, 219-223, 2007
162007
Point sets that minimize (≤ k)-edges, 3-decomposable drawings, and the rectilinear crossing number of K30
M Cetina, C Hernández-Vélez, J Leaños, C Villalobos
Discrete mathematics 311 (16), 1646-1657, 2011
152011
The convex hull of every optimal pseudolinear drawing of K~ n is a triangle
J Balogh, J Leanos, S Pan, RB Richter, G Salazar
Australasian Journal of Combinatorics 38, 155, 2007
152007
On the additivity of crossing numbers of graphs
J Leaños, G Salazar
Journal of Knot Theory and its Ramifications 17 (09), 1043-1050, 2008
142008
The crossing number of a projective graph is quadratic in the face–width
I Gitler, P Hliněný, J Leaños, G Salazar
the electronic journal of combinatorics, R46-R46, 2008
142008
On the pseudolinear crossing number
C Hernández‐Vélez, J Leaños, G Salazar
Journal of Graph Theory 84 (3), 297-310, 2017
122017
Independence and matching numbers of some token graphs
H de Alba, W Carballosa, J Leanos, LM Rivera
arXiv preprint arXiv:1606.06370, 2016
122016
Bounded Degree Conjecture Holds Precisely for c-Crossing-Critical Graphs with c ≤ 12
D Bokal, Z Dvořák, P Hlinĕný, J Leaños, B Mohar, T Wiedera
Combinatorica 42 (5), 701-728, 2022
102022
The edge-connectivity of token graphs
J Leaños, C Ndjatchi
Graphs and Combinatorics 37, 1013-1023, 2021
102021
On the number of mth roots of permutations
J Leanos, R Moreno, LM Rivera-Martínez
arXiv preprint arXiv:1005.1531, 2010
102010
On the connectivity of token graphs of trees
R Fabila-Monroy, J Leaños, AL Trujillo-Negrete
Discrete Mathematics & Theoretical Computer Science 24 (Graph Theory), 2022
92022
β-Differential of a Graph
LA Basilio, S Bermudo, J Leaños, JM Sigarreta
Symmetry 9 (10), 205, 2017
82017
The system can't perform the operation now. Try again later.
Articles 1–20